# SDR AALA202305313197

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 79,014 hours, 9,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702100
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ARE INOPERATIVE AT FORWARD COACH LEFTHAND SIDE. REMOVED AND REPLACED POWER SUPPLY M33401 (AALA202305303197) AND POWER SUPPLY M33404 (AALA202305311709) PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
